Research output: Contribution to journal › Article › peer-review
The came-theoretic approach to optimal choice of the cost function. / Буре, В.М.; Малафеев, О.А.
In: МАТЕМАТИЧЕСКИЕ ЗАМЕТКИ ЯГУ, Vol. 4, No. 2, 1997, p. 118-121.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - The came-theoretic approach to optimal choice of the cost function
AU - Буре, В.М.
AU - Малафеев, О.А.
PY - 1997
Y1 - 1997
UR - https://www.elibrary.ru/item.asp?id=25880395
M3 - Article
VL - 4
SP - 118
EP - 121
JO - Mathematical Notes of NEFU
JF - Mathematical Notes of NEFU
SN - 2411-9326
IS - 2
ER -
ID: 5144961